# SDR COEA2016030801803

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,654 hours, 39,513 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 7299 BRAKE INOPERATIVE WO 159364 DISCREPANCY.  DURING TAXI, THE FIRST OFFICERS RT BRAKE FAILED.  ACFT WAS TAXIED BACK TO RAMP.  OPERATIONS CHECKED BRAKES IAW JIC 32-42-00 OPT 10000-001 & ENG RUN & TAXI CHECKLIST.  NO FAULT FOUND.  OPERATIONS CHECKED GOOD.
